Hello... do y'all meet in a chatroom to discussed all about microvascular dsyfunction..Please let me know..You can e-mail me at ***@**** was diagnosised MVD about 2 months ago after ruling out so many of things. chest tightness and short of breath many times a day still. I am taking Ranexa 1000 mg 2x day..Carvedilol (coreg) 12.5 mg 2x day..Isosobide (Imdur) 60 mg 1x day..I have a pacemaker/difubulator put in 3 months ago (heart was functioning at below 35%) I am scheduled for another heart cath soon to rule out high pressures behind the heart.. I have never smoked (but was around alot of second hand smoke when growing up), no high blood pressure, no diabetes, no blockages...I am 57 years old..Thank you for any information that you can give me..Thanks SharoninBama
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.